Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi, I was taking Lexapro and Wellbutrin together for depression.

Hi, I was taking Lexapro and Wellbutrin together for depression. Last month, I stopped taking Lexapro and I’ve been experiencing light headedness and dizziness, even when I’m sitting. I recently had my bupropion mg increased and these symptoms seem to have gotten to be more frequent and I feel like I may fall over at times. I’ve always had a lower blood pressure, but now that I’m off of Lexapro, I have higher blood pressure. I usually sit at around 102/80, my blood pressure now has been around 136/80. Is there anything I can do about this or will these side effects resolve on their own? I’m a 21 year old female if that makes any difference.
Fri, 12 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi,A About 4 years ago i started taking Venlafaxine. It did a good job of addressing my feelings of depression. A friend told me that it s difficult to come off Venlafaxine and that I should talk to my healthcare provider about the idea of introducing Wellbutrin while reducing the venlafaxine. While taking venlafaxine alone I had some pretty typical side effects; I gained weight steadily since starting the venlafaxine and I have very strange dreams. My mood was definitely positively effected with this medication though. I recently stopped taking venlafaxine all together. I have been experiencing typical side effects like blurry vision, buzzing in my brain, and I m now getting pretty agitated. Before I didn t feel irritable, was pretty calm and happy. I m now feeling anxious, ealiy frustrated, irritable etc. I m super frustrated about the weight gain that i have had over the past four years, however, i m wondering if it would make sense for me to go back on venlafaxine if i m going to be grouchy. Also - my healthcare provider did suggest that I increase my wellbutrin from 300 to 450 now that I m off venlafaxine. I haven t increased the amount yet. I m wondering if it is likely that the increase in Wellbutrin will address the issues I m now experiencing. I look forward to hearing your thoughts on this situation. thank you, Stephanie

doctor1 MD

I currently take several medications for different health issues. Two of these are Lexapro and Wellbutrin. I was diagnosed with acute depression about 7 years ago and numerous medicines were tried individually. It was only when these two were prescribed in combination that the depression became noticeably less severe. However, after therapy for 5 years and a stay in a mental hospital , I still do not have my life back. I was wondering if adding Celexa might be something I should discuss with my doctor? I used a Drug Interaction questionnaire which indicated there were no serious interactions with any of my medications, even if I included Celexa. Is Celexa actually an anti-depressant or is it similar to Abilify? Thank you! God Bless You and Your Family.

doctor1 MD

hi i was wondering if i should go the emergency room. It s Saturday. I have Depression and General Anxiety Disorder. I take Wellbutrin 200mg and Concerta 18mg in the morning. I haven t slept in five or six days straight i dont even know... it s all starting to run together now. i m exhausted and i can feel my depression setting in and worsening because of it... i feel like I should be dying at least by then i d get some sleep.. i ve tried over five sleep medications. My doctor recently put me on xanax 1mg it doesn t do jack squat but slightly relax me, I have a high tolerance to things like that i ve been on hydrocodone for five years for my back condition. I was supposed to take seroquil with it but insurance threw a fit about it so I have to wait for the weekday to come and will get it sometime next week. I want sleep so badly I just cry now... should I go to the ER or a after hours clinic? Please help me...

Loading Online Doctors....